Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 77, NWS Northern Indiana

October 31, 2012

NWS Northern Indiana issued this small craft advisory at Oct 31, 2012, 10:30 AM EDT. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 10:30 AM EDT (14:30 UTC)
Expired
Nov 3, 2012, 5:00 AM EDT
In force
67 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WHUS73 KIWX 311430
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EDT WED OCT 31 2012

LMZ043-046-312200-
/O.CAN.KIWX.GL.W.0023.000000T0000Z-121031T1800Z/
/O.NEW.KIWX.SC.Y.0077.121031T1430Z-121102T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH
  EARLY AFTERNOON. WINDS DIMINISHING TO 15 TO 20 KNOTS TONIGHT AND
  CONTINUING THROUGH THURSDAY NIGHT.

* WAVES: DIMINISHING TO 10 TO 14 FEET TODAY...GRADUALLY 
  SUBSIDING TO 5 TO 8 FEET THURSDAY...AND 3 TO 6 FEET THURSDAY 
  NIGHT.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
11 follow-up statements
241 
WHUS73 KIWX 311832
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
232 PM EDT WED OCT 31 2012

LMZ043-046-010400-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121102T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
232 PM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH
  EARLY EVENING. WINDS DIMINISHING TO 15 TO 20 KNOTS OVERNIGHT
  AND CONTINUING THROUGH THURSDAY NIGHT.

* WAVES: SUBSIDING TO 6 TO 10 FEET TONIGHT...5 TO 8 FEET THURSDAY...AND 3
  TO 6 FEET THURSDAY NIGHT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
091 
WHUS73 KIWX 010209
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT WED OCT 31 2012

LMZ043-046-011015-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121102T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 PM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  THURSDAY NIGHT. 

* WAVES: SUBSIDING TO 6 TO 10 FEET TONIGHT...5 TO 8 FEET
  THURSDAY...AND 3 TO 6 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
845 
WHUS73 KIWX 010816
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EDT THU NOV 1 2012

LMZ043-046-011630-
/O.EXT.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT FRIDAY.

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
708 
WHUS73 KIWX 011442
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EDT THU NOV 1 2012

LMZ043-046-012245-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 AM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
216 
WHUS73 KIWX 012020
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT THU NOV 1 2012

LMZ043-046-020430-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 PM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTH TONIGHT THEN
  DIMINISHING TO 5 TO 15 KNOTS BY FRIDAY NIGHT. 

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
309 
WHUS73 KIWX 020225
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 PM EDT THU NOV 1 2012

LMZ043-046-021030-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1025 PM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY. 

* WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS BY
  FRIDAY NIGHT.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
899 
WHUS73 KIWX 020838
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT FRI NOV 2 2012

LMZ043-046-021645-
/O.EXT.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
438 AM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
SATURDAY. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY. NORTH
  AT 10 TO 15 KNOTS TONIGHT. 

* WAVES: 4 TO 7 FEET TODAY...GRADUALLY SUBSIDING TO 4 FEET OR
  LESS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
031 
WHUS73 KIWX 021415
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 AM EDT FRI NOV 2 2012

LMZ043-046-022215-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1015 AM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY. NORTH
  AT 10 TO 15 KNOTS TONIGHT.

* WAVES: 4 TO 7 FEET TODAY...GRADUALLY SUBSIDING TO 4 FEET OR 
  LESS BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
086 
WHUS73 KIWX 022026
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT FRI NOV 2 2012

LMZ043-046-030430-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 PM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 20 KNOTS BECOMING NORTHEAST 10 TO 15 KNOTS
  THIS EVENING.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET EARLY SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
485 
WHUS73 KIWX 030250
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EDT FRI NOV 2 2012

LMZ043-046-030900-
/O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 20 KNOTS BECOMING NORTHEAST 10 TO 15 KNOTS 
  OVERNIGHT.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET EARLY SATURDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
092 
WHUS73 KIWX 030902
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 AM EDT SAT NOV 3 2012

LMZ043-046-031015-
/O.EXP.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
502 AM EDT SAT NOV 3 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 5:03 AM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Oct 31, 5:03 AM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT WED OCT 31 2012

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

LEFTOVER "SANDY" CIRCULATION WILL LIFT SLOWLY NORTH INTO THE EASTERN
GREAT LAKES TODAY WITH MID LVL DEFORMATION AXIS AND DEEP MOISTURE
LINGERING ACROSS THE AREA ON WESTERN FRINGE. THE RESULT WILL BE
ANOTHER SHOWERY/CLOUDY/COOL DAY. SHOWERS SHOULD BE MORE ISO/SCT IN
NATURE OUTSIDE OF LAKE ENHANCED ACTIVITY AS DRIER MID LVL AIR HAS
WRAPPED INTO THE CIRCULATION...WITH PCPN CHANCES ACROSS NW OH/SC
LOWER MI MAINLY TIED TO SUBTLE VORT MAXES ROTATING AROUND THE
NEGATIVE HEIGHT ANOMALY. ACTUALLY EXPECT MORE IN THE WAY OF DRIZZLE
OVER SHOWERS HERE GIVEN AMPLE LOW LVL MOISTURE AND WEAK WARM
ADVECTION OVER STOUT INVERSION NEAR 850 MB. ELSEHWERE...PERSISTENT
LOW LVL NNW FLOW WITH SUFFICIENT LAKE-AIR TEMP DIFFERENCES...AND
CONTINUED SEEDING FROM STALLED DEFORMATION AXIS/SYNOPTIC MOISTURE
OVER THE WESTERN GREAT LAKES WILL CONTINUE TO SUPPORT LAKE ENHANCED
SHOWERS REACHING WELL INLAND TODAY. THE PRIMARY RAIN BAND IS NOW (AS
OF 08Z) LOCATED FROM SW BERRIEN/LA PORTE COUNTIES SOUTHEAST THROUGH
ROCHESTER AND PERU IN INDIANA...WITH A SECOND BAND TRYING TO
ORGANIZE JUST TO THE EAST. SLIGHT BACKING OF LOW LVL TRAJECTORIES
WILL ALLOW THIS SHOWER ACTIVITY TO SHIFT EWD WITH TIME. OPTED FOR
COOLER BIAS CORRECTED GUIDANCE FOR HIGHS ONCE AGAIN TODAY OVER
WARMER MOS. WIND GUSTS ARE ONLY EXPECTED TO BE IN THE 20-25 KT RANGE
AS SFC PRESSURE WITH STACKED SYSTEM HAS RISEN NEARLY 25-30 MB SINCE
THIS TIME LAST NIGHT...WITH MIXED LAYER VERY SHALLOW.

MAINLY DRY WX ANTICIPATED BY LATER TONIGHT AND THURSDAY AS THE
VORTEX LIFTS FARTHER NORTH INTO SW QUEBEC ALLOWING DEEPER SYNOPTIC
MOISTURE TO FINALLY LIFT OUT OF THE AREA. A TRAILING SECONDARY
SHEARED VORT MAX AND LOW LEVEL THERMAL TROUGH WILL DROP THROUGH THE
LOWER LAKES THURSDAY AFTN/NIGHT HELPING TO REINFORCE COOL NW
FLOW...LIKELY KEEPING THE THINNING LAKE EFFECT STRATO CU DECK LOCKED
IN ACROSS NORTHERN/EASTERN ZONES (LONGER THAN MODELS ARE
ADVERTISING). A FEW SHOWERS ARE NOT NOT OUT OF THE QUESTION THURSDAY
AFTN/EVE GIVEN LINGERING BOUNDARY LAYER MOISTURE AND INCREASING
DEPTH TO THE MIXED/CONVECTIVE LAYER. OPTED FOR A DRY FCST FOR NOW
GIVEN LOW PROBABILITY/COVERAGE. ONLY MINOR TWEAKS WERE MADE TO TEMPS
WITH PREFERENCE TO SMALL DIURNAL RANGES...ESPECIALLY NORTH/EAST
WHERE LAKE CLOUDS ARE EXPECTED TO PERSIST THROUGH AT LEAST THURSDAY
AFTN/EVE.

&&

.LONG TERM... /FRIDAY THROUGH TUESDAY/
LITTLE IN WAY OF SUBSTANTIVE CHNGS THIS FCST CYCLE. PRIMARY FOCUS
UPON I295-300K ISENT UPGLIDE ASSOCD WITH CNTL PLAINS CYCLOGENESIS
PER DRIVEN BY LEAD ENERGY PUSHING INTO PAC NW ATTM. BY AND LARGE
GENERAL LARGE SCALE MODEL AGREEMENT SUGGESTS RAMPING I295-300K
DECENT ISENT UPGLIDE ACRS MID MS VLY AT F84/12 UTC SAT WITH MODESTLY
RAMPED 30-35KT LLJ ACRS OZARKS SHIFTING EWD INTO LWR/MID OH VLY
THROUGH THE DAY. ASCENT ALONG WITH RAPIDLY LWRG OF NEAR SFC CPDS
SUGGEST SAT AFTN AS MOST PRBL TIMING WITH SRN MOST CWA FAVORED WITH
RELATIVELY RICH THETA-E AIR. UPWARD NUDGE TO POPS OVER PRIOR FCSTS
GIVEN STRONGER THAN CLIMO POP PER ENSEMBLE GFS MOS AND OVERALL
INTERMODEL TIMING/STRENGTH CONSISTENCIES. FAR NRN CWA THERMAL/WET
BULB PROFILES SUGGEST A MIX PL/SN NOT OUT OF THE REALM OF
POSSIBILITIES...THOUGH HAVE SIDED WITH SHRA AS SHOULD BE DOMINANT
PTYPE AND LARGELY FAVORED BY PREFERRED BUFKIT ENERGY NOMOGRAMS.
WHILE FEATURE SHIFTS EWD INTO UPR OH VLY SAT NIGHT...STILL FAVOR TO
MAINTAIN AT LEAST SLGHT CHC POPS SAT NIGHT INTO SUN...PER LAGGED
MIDLVL E-W TROF/ORPHANED MSTR SOURCE/STEEP 0-1KM LAPSE RATES ESP
MIDDAY SUN/SUN AFTN...ALL COINCIDENT WITH DECENT DVCA SIGNAL ASSOCD
WITH REMAINDER NRN STREAM MID TROPOSPHERIC ENERGY ENTERING SRN GREAT
LAKES/DOWNSTREAM CONFLUENCY. THEREAFTER...DRY AND CLOSER TO NORMALS
BY TUE AS DEEPER SRLY FLOW COMMENCES AHEAD OF NEXT NRN STREAM
SYSTEM. SOME QUESTIONS WRT DEGREE OF EAST COAST CYCLOGENESIS ON
DY6-7...WOULD SIDE A BIT MORE TOWARD A STRONGER MID ALT/EAST COAST
RESPONSE PER CRNT ECMWF CONSISTENCY W/MORE SRLY DUG EAST COAST MID
LVL TROF AND USUAL SUPERIOR PERFORMANCE BIAS.

&&

.AVIATION...

MOISTURE LADEN NNW FLOW WILL PERSIST TODAY ON THE BACKSIDE OF A
STACKED LOW LIFTING NORTH INTO THE EASTERN GREAT LAKES. THIS WILL
GENERALLY KEEP CIGS MVFR WITH A BRIEF PERIOD OF IFR POSSIBLE EARLY
THIS MORNING. EXPECT OCCASIONAL SHOWERS, MAINLY AT SBN, AS WEAK MID
LVL DEFORMATION AXIS HANGS BACK OVER THE WESTERN GREAT LAKES WITH
LAKE ENHANCEMENT ANTICIPATED. PRIMARY LAKE RAIN BAND MAY SETTLE
JUST WEST OF SBN FOR A PERIOD EARLY THIS MORNING BEFORE EASING
BACK IN AS WINDS BACK MORE NORTHWESTERLY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...MURPHY
AVIATION...STEINWEDEL
Hazardous weather outlook, Oct 31, 5:36 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 AM EDT WED OCT 31 2012

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-010945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
536 AM EDT WED OCT 31 2012 /436 AM CDT WED OCT 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-010945-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
536 AM EDT WED OCT 31 2012 /436 AM CDT WED OCT 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LAKESHORE FLOOD WARNING REMAINS IN EFFECT THROUGH EARLY THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-010945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
536 AM EDT WED OCT 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING REMAINS IN EFFECT THROUGH EARLY THIS AFTERNOON. A
SMALL CRAFT ADVISORY WILL BE ISSUED LATER FOR SMALL CRAFT ADVISORY
CONDITIONS FOR THE REMAINDER OF TODAY AND THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THURSDAY THROUGH
FRIDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.